# SDR 2004UALA00730

- Difficulty date: August 7, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 14,112 hours, 5,143 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD TO SECURE AN OPEN AVIONICS DOOR.  ADJUSTED DOOR PROXIMITY SWITCH.  NO OTHER HISTORY OR FUTURE PROBLEMS.
